# SDR 2020FA0000120

- Difficulty date: January 8, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE K3485 BEARING CAP ASSEMBLY IS LOOSE IN THE MAGNETO’S HOUSING AND SPINS.  THIS DISCREPANCY HAS BEEN FOUND ON NUMEROUS SLICK MAGNETOS.  THIS DOES NOT SEEM TO HAVE BEEN CAUSED BY INCIDENTS FROM THE MAGNETOS BEING IN SERVICE.  THE FLAW WOULD HAVE HAD TO HAVE HAPPENED DURING ASSEMBLY.  THE MANUFACTURING PROCESS WILL NEED TO BE LOOKED AT FOR POSSIBLE CAUSES.
